MathSciNet Relay Station
MathSciNet bibliographic data
MR857451 (87k:57027) 57R85 (57S17)
Waner, Stefan Fixed sets of framed $G$-manifolds. Trans. Amer. Math. Soc. 298 (1986), no. 1, 421–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement